Couldn't find what you looking for?

TRY OUR SEARCH!

My psych recently started me on 150mg of Trazodone daily (been taking it before bed) to help with insomnia related to my depression. Keeping in mind I am like 90 pounds and am 5 ft tall, this is a huge dose. I have taken it for 6 days, and I honestly can't stand the side effects. It helps me sleep through the night, but I am shaky, dizzy, dry mouth, nasal congestion, and having a hard time remembering things. Do you think I will experience many withdrawal symptoms if I just stop taking it?

Loading...

I'm sorry to say,but your Dr. is practicing bad medicine.  I do not sleep well either.  I take klonopin 1mg at nite.  Then my dr gave deseryl/trazedone.  50 mgs to sleep.  That stuff is terrible. I woke up with cottonmouth all the time plus it gave me a drug hangover.

If I were you, I'd ask my dr for something else for sleep.  Ever try Tryptophan (sp?)?  its OTC and works like a charm  Tryptophan is in milk, turkey(thats why everyone conks out after eating on Thanksgiving).  Do you take a nap during the day?

And , YES that is a HUGE dose. I'd go back to dr, tell him everything and that you need something different for sleep.  Good luck to you

Reply

Loading...

Trazodone withdrawal is not nearly as intense as, say, Klonopin withdrawal. (I'm sorry to say I've gone through both). And I highly doubt you will experience withdrawal after only 6 days, although it is possible for some extremely sensitive people.

Reply

Loading...